# SDR AALA20100311TUL05

- Difficulty date: March 11, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N7537A
- Make and model: Doug DC-9-82
- Aircraft serial: 49991
- Aircraft time: 56,766 hours, 29,100 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME 1231 AFT SIDE LONGERON 30.  FRAME 1231 FOUND TO BE OUT OF LIMITS ABOVE LONGERON 30.  REMOVED DAMAGE AND INSTALLED REPAIR DOUBLER AND FILLER PER AARD 53-10-00-17.
